MathSciNet Relay Station
MathSciNet bibliographic data
MR445122 (56 #3467) 35J99 (49H05)
Acker, Andrew Isoperimetric inequalities involving heat flow under linear radiation conditions. Proc. Amer. Math. Soc. 64 (1977), no. 2, 265–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement